# SDR AALA201702139013

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 12,348 hours, 1,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EXIT SIGN ABOVE THE L4 DOOR INOPERATIVE. REPLACED THE LIGHT IAW AMM 33-51-11.
